T Nation

Testes Aching Really Badly After First Injection

Just had my first injection of 50mg test e on Saturday afternoon and ever since I have had unbearable pain in the testes.
Is this a normal thing at first or should I see a doc

No it is not normal for your first shot. You should not notice anything. I am not sure a PCP can help you most likely this is all in your head. The whole TRT thing freaks some guys out.

I don’t think it’s in my head mate. It’s to the point that I couldn’t sleep last night and walkng around is becoming a joke.

I had testicle aches and pains the first few weeks, it subsided eventually. HCG may be able to help you with your situation by stimulating the leydig cells in the testicles, the question is your doctor up to speed on TRT.

Some insurance companies who usually refuse HCG to men on TRT allow it when there is testicles pain do to the HPTA suppression caused by TRT.

1 Like

You couldn’t sleep due to pain? Or just couldn’t sleep as a separate symptom?

OK I believe you. It is time to stop your T injections. You are one of those that T just won’t help.

While uncommon, it has been reported previously. It will subside within a couple of weeks. In the meantime, ibuprofen helps.

After 3 weeks, i had pain. It felt like my nuts were being pulled into my stomach. Then switched dr and he told me my nuts were being pulled up. Hcg stopped that feeling in one week.

It would help if you described the pain.

Like being kicked in the balls 1 minute after pain. I got an appointment in a week just to check up, will see what happens in the meantime.

@hrdlvn, I hope not, but time will tell

Couldn’t sleep because of the pain